Skip to Content

What are the side effects from stopping adderall? Do you need to be weened off?

Responses (2)

Anonymous 9 Oct 2010

Certain Adderall withdrawal symptoms can include, but are not limited to:

Extreme fatigue (tiredness); depression; changes in heart rhythm.

Although Adderall withdrawal is generally not life-threatening, it can be very uncomfortable. It can be so uncomfortable that people will start taking Adderall again in order to relieve the symptoms.

Also, if a pregnant woman takes Adderall, her baby may have withdrawal symptoms after it is born. If you are pregnant and taking Adderall, be sure to talk with your doc about Adderall and pregnancy.

People who are taking prescribed doses of Adderall for legitimate medical purposes do not usually need to worry about Adderall withdrawal. However, if you have been taking very large Adderall doses, you may want to talk to the doc. He/she may recommend medications to help with Adderall withdrawal (such as antidepressants) and may be able to help with addiction or dependence problems. If you have been taking very high doses of Adderall, slowly stopping Adderall (decreasing a little each day) can help prevent Adderall withdrawal symptoms.

Hope the info helps? Take care, be well & above all safe!

Anonymous 10 Nov 2011

Hello modanovich. Its not suggested you abruptly stop taking adderal. Its recommened that you taper of from it. You might want to talk to your doctor how to go about a taper plan. Best wishes to you,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions